MathSciNet Relay Station
MathSciNet bibliographic data
MR2060470 52A39 (52A40)
Klain, Daniel A. The Minkowski problem for polytopes. Adv. Math. 185 (2004), no. 2, 270–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement